# SDR REXA201100410

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 18,936 hours, 16,644 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN DUE TO CABIN WAS CLIMBING AT A RATE OF 2500 FPM RIGHT AFTER TAKE OFF DURING DESCENT IT WAS AT 700 FPM PRESSURIZED A/C IAW AMM 21-31-00.  OPS CHECK GOOD.  ACFT IS OK FOR SERVICE.
